Journal article icon

Journal article

Duality Between the Webs of Heterotic and Type II Vacua

Abstract:

We discuss how transitions in the space of heterotic K3*T^2 compactifications are mapped by duality into transitions in the space of Type II compactifications on Calabi-Yau manifolds. We observe that perturbative symmetry restoration, as well as non-perturbative processes such as changes in the number of tensor multiplets, have at least in many cases a simple description in terms of the reflexive polyhedra of the Calabi-Yau manifolds. Our results suggest that to many, perhaps all, four-dimens...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Nucl.Phys.B
Volume:
511
Issue:
1-2
Pages:
295-325
Publication date:
1996-03-26
DOI:
ISSN:
0550-3213
URN:
uuid:f24bc4fd-6f13-4f43-98a6-492566b3ca86
Source identifiers:
1600
Local pid:
pubs:1600
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP